Search Results

There are 15020 results for: content related to: Identifying Codes in Line Graphs

  1. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  2. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  3. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  4. Improper Coloring of Sparse Graphs with a Given Girth, II: Constructions

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 403–413, Jaehoon Kim, Alexandr Kostochka and Xuding Zhu

    Version of Record online : 15 MAY 2015, DOI: 10.1002/jgt.21886

  5. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 178–212, Reza Naserasr, Edita Rollová and Éric Sopena

    Version of Record online : 11 AUG 2014, DOI: 10.1002/jgt.21817

  6. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 387–432, Dan McQuillan and R. Bruce Richter

    Version of Record online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  7. Arc-Disjoint In- and Out-Branchings With the Same Root in Locally Semicomplete Digraphs

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 278–298, Jørgen Bang-Jensen and Jing Huang

    Version of Record online : 22 JAN 2014, DOI: 10.1002/jgt.21786

  8. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Version of Record online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  9. On the Decay of Crossing Numbers of Sparse Graphs

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 226–251, József Balogh, Jesus Leaños and Gelasio Salazar

    Version of Record online : 19 DEC 2014, DOI: 10.1002/jgt.21848

  10. Planar Digraphs of Digirth Five Are 2-Colorable

    Journal of Graph Theory

    Ararat Harutyunyan and Bojan Mohar

    Version of Record online : 2 MAR 2016, DOI: 10.1002/jgt.22032

  11. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  12. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  13. Calculating Ramsey Numbers by Partitioning Colored Graphs

    Journal of Graph Theory

    Alexey Pokrovskiy

    Version of Record online : 25 APR 2016, DOI: 10.1002/jgt.22036

  14. Strongly Even-Cycle Decomposable Graphs

    Journal of Graph Theory

    Tony Huynh, Andrew D. King, Sang-il Oum and Maryam Verdian-Rizi

    Version of Record online : 18 JAN 2016, DOI: 10.1002/jgt.22018

  15. K4-free and C6¯-free Planar Matching Covered Graphs

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 5–32, Nishad Kothari and U. S. R. Murty

    Version of Record online : 13 MAY 2015, DOI: 10.1002/jgt.21882

  16. Outerplanar and Planar Oriented Cliques

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 165–193, Ayan Nandy, Sagnik Sen and Éric Sopena

    Version of Record online : 2 JUL 2015, DOI: 10.1002/jgt.21893

  17. Partite Saturation Problems

    Journal of Graph Theory

    Barnaby Roberts

    Version of Record online : 11 JUL 2016, DOI: 10.1002/jgt.22071

  18. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Version of Record online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  19. A Closure for 1-Hamilton-Connectedness in Claw-Free Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 358–376, Zdeněk Ryjáček and Petr Vrána

    Version of Record online : 8 MAY 2013, DOI: 10.1002/jgt.21743

  20. Hadwiger's Conjecture for ℓ-Link Graphs

    Journal of Graph Theory

    Bin Jia and David R. Wood

    Version of Record online : 24 FEB 2016, DOI: 10.1002/jgt.22035